Label information updated for erectile dysfunction drugs

Date: Oct 15, 2005

The U.S. Food and Drug Administration (FDA) has approved new label information for sildenafil (Viagra), tadalafil (Cialis), and vardenafil (Levitra) after reports of sudden vision loss attributed to nonarteritic ischemic optic neuropathy. Although it is unclear whether the drugs caused the vision loss, the FDA advises patients to stop taking these medications and to seek medical attention if they have sudden or decreased vision loss or if they have ever had severe vision loss.

The new labeling information for each medication is provided on each FDA Web site:

* Sildenafil: http://www.fda.gov/cder/ consumerinfo/Viagra/viAGrA.htm

* Vardenafil: http://www.fda.gov/cder/ drug/infopage/vardenafil/default.htm

* Tadalafil: http://www.fda.gov/cder/ drug/infopage/cialis/default.htm.

COPYRIGHT 2005 American Academy of Family PhysiciansCOPYRIGHT 2005 Gale Group

 
© 2006, DrPlace.com, All Rights Reserved.